×

Found 1,006 Documents (Results 1–100)

100
MathJax

Minimal supplements of maximal tori in their normalizers for the groups \(F_4(q)\). (English. Russian original) Zbl 07503381

Izv. Math. 86, No. 1, 126-149 (2022); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 86, No. 1, 134-159 (2022).
MSC:  20G40 20G07 20F55
PDF BibTeX XML Cite
Full Text: DOI

Two families of locally toroidal regular 4-hypertopes arising from toroids. (English) Zbl 1471.51006

Cunningham, Gabriel (ed.) et al., Polytopes and discrete geometry. AMS special session, Northeastern University, Boston, MA, USA, April 21–22, 2018. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 764, 89-100 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Towards constructing fully homomorphic encryption without ciphertext noise from group theory. (English) Zbl 1459.94136

Takagi, Tsuyoshi (ed.) et al., International symposium on mathematics, quantum theory, and cryptography. Proceedings of MQC 2019, Fukuoka, Japan, September 25–27, 2019. Singapore: Springer. Math. Ind. (Tokyo) 33, 57-78 (2021).
PDF BibTeX XML Cite
Full Text: DOI

The symmetric group \(\ S_4\) and its metamorphoses. An introduction to symmetry. (Le groupe symétrique \(\ S_4\) et ses métamorphoses. Une introduction à la symétrie.) (French) Zbl 07517383

Nano. Paris: Calvage et Mounet (ISBN 978-2-916352-85-5/pbk). xv, 264 p. (2020).
PDF BibTeX XML Cite

Introduction to the theory of elliptic hypergeometric integrals. (English) Zbl 1454.81205

Gritsenko, Valery (ed.) et al., Partition functions and automorphic forms. Lecture notes based on the presentations at the international scientifc school, Dubna, Russia, January 29 – February 2, 2018. Cham: Springer. Mosc. Lect. 5, 271-318 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Strange expectations and simultaneous cores. (English. French summary) Zbl 1440.05035

Proceedings of the 28th international conference on formal power series and algebraic combinatorics, FPSAC 2016, Vancouver, Canada, July 4–8, 2016. Nancy: The Association. Discrete Mathematics & Theoretical Computer Science (DMTCS). Discrete Math. Theor. Comput. Sci., Proc., 1159-1170 (2020).
PDF BibTeX XML Cite
Full Text: Link

Some results on affine Deligne-Lusztig varieties. (English) Zbl 1441.14147

Sirakov, Boyan (ed.) et al., Proceedings of the international congress of mathematicians, ICM 2018, Rio de Janeiro, Brazil, August 1–9, 2018. Volume II. Invited lectures. Hackensack, NJ: World Scientific; Rio de Janeiro: Sociedade Brasileira de Matemática (SBM). 1345-1365 (2018).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Integers, modular groups, and hyperbolic space. (English) Zbl 1451.11124

Conder, Marston D. E. (ed.) et al., Discrete geometry and symmetry. Dedicated to Károly Bezdek and Egon Schulte on the occasion of their 60th birthdays. Selected papers based on the presentations at the conference ‘Geometry and symmetry’, Veszprém, Hungary, June 29 – July 3, 2015. Cham: Springer. Springer Proc. Math. Stat. 234, 225-234 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Coxeter groups. (English) Zbl 1430.20030

Clay, Matt (ed.) et al., Office hours with a geometric group theorist. Princeton, NJ: Princeton University Press. 269-290 (2017).
MSC:  20F55 57M60 20-01
PDF BibTeX XML Cite
Full Text: DOI

Tilting and cluster tilting associated with reduced expression in Coxeter groups. (English) Zbl 1417.16024

Ueda, Akira (ed.), Proceedings of the 49th symposium on ring theory and representation theory, Osaka Prefecture University, Osaka, Japan, August 31 – September 3, 2016. Shimane: Symposium on Ring Theory and Representation Theory Organizing Committee. 61-66 (2017).
MSC:  16G20 16G60
PDF BibTeX XML Cite

A word property for twisted involutions in Coxeter groups. (English) Zbl 1379.05126

Drmota, Michael (ed.) et al., Extended abstracts of the ninth European conference on combinatorics, graph theory and applications, EuroComb 2017, Vienna, Austria, August 28 – September 1, 2017. Amsterdam: Elsevier. Electronic Notes in Discrete Mathematics 61, 569-575 (2017).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Ideals generated by traces in the algebra of symplectic reflections \(H_{1,\nu_1,\nu_2}(I_2(2m))\). (English. Russian original) Zbl 1371.16029

Theor. Math. Phys. 187, No. 2, 706-717 (2016); translation from Teor. Mat. Fiz. 187, No. 2, 297-309 (2016).
MSC:  16S35 20C05
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software